Cookies?
Library Header Image
LSE Research Online LSE Library Services

Smoothing for discrete-valued time series

Cai, Zongwu, Yao, Qiwei and Zhang, Wenyang (2001) Smoothing for discrete-valued time series. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 63 (2). pp. 357-375. ISSN 1369-7412

[img]
Preview
PDF
Download (400Kb) | Preview

Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2001 The Royal Statistical Society
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 30 Jun 2008 11:03
URL: http://eprints.lse.ac.uk/6095/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only